Affordable Access

Access to the full text

Forms of the Segre Cubic

Authors
  • Avilov, A. A.1
  • 1 National Research University Higher School of Economics, Moscow, 101000, Russia , Moscow (Russia)
Type
Published Article
Journal
Mathematical Notes
Publisher
Pleiades Publishing
Publication Date
Jan 01, 2020
Volume
107
Issue
1-2
Pages
3–9
Identifiers
DOI: 10.1134/S0001434620010010
Source
Springer Nature
Keywords
License
Yellow

Abstract

The forms of the Segre cubic over non-algebraically closed fields, their automorphisms groups, and equivariant birational rigidity are studied. In particular, it is shown that all forms of the Segre cubic over any field have a point and are cubic hypersurfaces.

Report this publication

Statistics

Seen <100 times